I have had this for years. Accidentally I found something that helps somewhat: trolamine salicylate, active ingredient in arthritis cream. But it only works for a couple hours. The itching continues day and night, now that it's Nov. it's starting to recede, but goes from mid-sept. to mid-dec.
I have exactly the same as everyone for over 10 years. It usually starts end of August or September and last until February. I tried everything but to no avail. The doctor gave me Gabapentin and I take one 2 hours before going to bed, it seems to help. Sometimes the episodes last for hours of itching.
I constantly try to figure out what cause this horrible thing. Today I am thinking could it be caused by the flu shot? Because it's a seasonal thing.
Next year I will not get the flu shot and see what happens.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.